# SDR USAA2009020690296

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 29,175 hours, 15,547 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130600200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 CORROSION ON LEFT WING FUEL PLATE PANEL 540DB IN SEAL GROOVE.  REPLACED LEFT WING FUEL PLATE PANEL 540DB IAW A319 AMM 57-27-11-04.
